International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 2, Pages 377-384

Magnetohydrodynamic cross-field boundary layer flow

D. B. Ingham and L. T. Hildyard

Department of Applied Mathematical Studies, The University, Leeds LS2 9JT, UK

Received 14 April 1981; Revised 13 August 1981

Copyright © 1982 D. B. Ingham and L. T. Hildyard. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The Blasius boundary layer on a flat plate in the presence of a constant ambient magnetic field is examined. A numerical integration of the MHD boundary layer equations from the leading edge is presented showing how the asymptotic solution described by Sears is approached.